# SDR DLL19001205

- Difficulty date: June 24, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- Aircraft time: 72,750 hours, 16,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 EXTERIOR EXIT EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK OP CKS GOOD
